# SDR COMA0860246

- Difficulty date: May 20, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 13,628 hours, 11,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013600129
- Condition: Cracked
- Location: Fuselage
- Part time: 13,628 hours, 11,857 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON REINFORCEMENT ANGLE OF LEFT FS 640 FRAME BETWEEN STR 9 AND STR 12.  REPAIRED IAW SB 601R-53-061.
